# SDR DALA2021060102984

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,731 hours, 28,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 AD, AA, AWR THIS CARD IS ISSUED INSTAED OF NRC 00345 IN REF. AMDS 5311-01218-01A-ET CRACKS WERE FOUND IN LWR HOLES, CRACK ON INBOARD HOLE AT 03:00 HRS OCLOCK POSITION AND CRACK ON OUTBOARD HOLE AT 03:00 HRS OCLOCK POSITION, AT FRAME BS 1640 LH. " CORRECTIVE ACTION: SUMMARY OF NRC 00405: FRAME BS 1640 LH WAS REPAIRED PER ER/A 591857-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-189 REV. 1. PER ER/A 591857-14AD REV ORIGINAL. (1822437)
